MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD SYRINGE 20ML LL S/C 50; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD SYRINGE 20ML LL S/C 50; PISTON SYRINGE
Catalog Number 303310
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 20ml ll s/c 50 barrel cracked.The following information was provided by the initial reporter: material # 303310 batch #4 261568.Verbatim: rcc received a complaint via email.Email(s) attached.Good morning bd team, we have a trend of 20ml syringes with holes in them.Please see below.Safer # ps-2025-059698 location **** date 04/01/25 ref 303310 lot 4261568 --------------------------------------------------- customer responded on 09-apr date of event - 04/01/2025.Issue observed before use / during use - pinhole in 20cc syringe, causing sodium chloride to leak out of syringe.Status of sample (yes/ no) - yes.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
BD SYRINGE 20ML LL S/C 50
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21861652
Report Number9614033-2025-00029
Device Sequence Number7898545
Product Code FMF
UDI-Device Identifier00382903033102
UDI-Public(01)00382903033102(11)241111(17)290930(10)4261568
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303310
Device Lot Number4261568
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown